Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A least squares decomposition method for solving elliptic equations

Author: Dennis C. Jespersen
Journal: Math. Comp. 31 (1977), 873-880
MSC: Primary 65N30
MathSciNet review: 0461948
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper analyzes a numerical method for solving second-order elliptic partial differential equations. The idea is to write the equation as a lower-order system and solve the system using least squares techniques. Error estimates are derived for a model problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Keywords: Rayleigh-Ritz Galerkin methods, least squares approximation, mixed methods
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society